Optimal allocations in growth models with private information


Krebs, Tom ; Scheffel, Martin


[img] PDF
s00199-023-01527-8.pdf - Published

Download (487kB)

DOI: https://doi.org/10.1007/s00199-023-01527-8
URL: https://link.springer.com/article/10.1007/s00199-0...
Additional URL: https://www.researchgate.net/publication/375413371...
URN: urn:nbn:de:bsz:180-madoc-663064
Document Type: Article
Year of publication Online: 2023
Date: 6 November 2023
The title of a journal, publication series: Economic Theory
Volume: tba
Issue number: tba
Page range: 1-30
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0938-2259 , 1432-0479
Publication language: English
Institution: School of Law and Economics > Makroökonomik u. Wirtschaftspolitik (Krebs 2006-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 330 Economics




Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Diese Publikation ist bisher nur Online erschienen. Diese Publikation nun als "Jetzt in Print erschienen" melden.




Metadata export


Citation


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item